# SDR SWAA960473

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: D, E

## Discrepancy

EXPERIENCED NR 1 ENGINE VIBRATION, FOLLOWED BY A/C YAWING TO THE LEFT.  N2 RED WARNING LIGHT ILLUMINATED.  ENGINE THROTTLE WAS RETARDED TO IDLE, BUT VIBRATION CONTINUED.  CREW PERFORMED ENGINE SHUT-DOWN PROCEDURES.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  REPLACED ENGINE ASSEMBLY PER BOEING M/M.
